# SDR B4MR98087

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND C-2 DOOR FWD AND AFT EDGE OF SKIN DAMAGED.  REMOVED AND REPLACED C-2 DOOR IAW BOEING 727 MM 52-31-0.  C-CHECK CARD NUMBER 1C-132.  NON-ROUTINE TASK CARD NUMBERS 113702, 113703, AND 113934.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
